Re: hemorrhaging altums

#3
He means bleeding through ulcerated tissue. This is caused usually by bacterial infection. It is one of the symptoms of columnaris infection.
If they are still eating it is urgent that you start giving antibiotic laced food (oxy-T is reported to give good results, in used early).
If not eating, or eating poorly, refrain from all feeding and use antibiotic in water column. Maracyn Plus has worked for me.
How many altum are affected?
Ed
God listens. He may not always give you everything you want, when you want it; but he always gives you what you really need, when you need it most!
E.R.

Re: hemorrhaging altums

#6
pools wrote:I did find oxy-t. I have maracyn plus in the house, so I will treat will that. Maybe I can order some oxy-t.I will treat for 3 days . thanks Ed I have a stroke so I dont make a lot of sense
No need to translate...I had a TIA in 2009, so I'm right behind you!

Best is to mix the oxytetracycline with food, using a binder such as Seachem Focus or natural gelatin.

In early stages of bacterial infection antibiotic laced food works very well.

Ed
God listens. He may not always give you everything you want, when you want it; but he always gives you what you really need, when you need it most!
E.R.
cron